Carpathian Journal of Mathematics, vol.39, no.1, pp.265-280, 2023 (SCI-Expanded)
Article / Article
Carpathian Journal of Mathematics
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, zbMATH
quasilinear differential equation, unpredictable solution, piecewise constant argument of generalized type, delayed and advanced argument, Poincare?chaos, exponential stability, NEURAL-NETWORKS, POINCARE CHAOS, STABILITY
Middle East Technical University Affiliated:
© 2023, SINUS Association. All rights reserved.An unpredictable solution is found for a quasilinear differential equation with generalized piece-wise constant argument (EPCAG). Sufficient conditions are provided for the existence, uniqueness and exponential stability of the unpredictable solution. The theoretical results are confirmed by examples and illustrated by simulations.